# SDR 2017F00088

- Difficulty date: April 12, 2017
- Submitted: April 12, 2017
- Operation: General aviation
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 9,333 hours, 6,067 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 69310122
- Condition: Corroded
- Location: Vertical Stab
- Part time: 9,333 hours, 6,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VERTICAL AFT SPAR CAPS.
